Proceedings of the Japan Academy, Series A, Mathematical Sciences

Minor summation formula of Pfaffians and Schur function identities

Masao Ishikawa and Masato Wakayama

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci. Volume 71, Number 3 (1995), 54-57.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195510767

Digital Object Identifier
doi:10.3792/pjaa.71.54

Mathematical Reviews number (MathSciNet)
MR1332949

Zentralblatt MATH identifier
0840.05099

Subjects
Primary: 05E05: Symmetric functions and generalizations
Secondary: 33C45: Orthogonal polynomials and functions of hypergeometric type (Jacobi, Laguerre, Hermite, Askey scheme, etc.) [See also 42C05 for general orthogonal polynomials and functions]

Citation

Ishikawa, Masao; Wakayama, Masato. Minor summation formula of Pfaffians and Schur function identities. Proc. Japan Acad. Ser. A Math. Sci. 71 (1995), no. 3, 54--57. doi:10.3792/pjaa.71.54. https://projecteuclid.org/euclid.pja/1195510767.


Export citation

References

  • [1] M. Ishikawa and M, Wakayama: Minor summation of Pfaffians (to appear in Linear and Multilinear Alg.).
  • [2] M. Ishikawa, S. Okada and M. Wakayama : Applications of minor summation farmulas I, Little-wood's formulas (preprint).
  • [3] C. Krattenthaler: On bideterminantal formulas for characters of classical groups (preprint).
  • [4] K. Koike and I. Terada: Littlewood's formulas and their application to representations of classical groups. Advanced Studies in Pure Math., 11, 147-160 (1987).
  • [5] I. G. Macdonald : Symmetric Functions and Hall Polynomials. Oxford University Press (1979).
  • [6] S. Okada: On the generating functions for certain classes of plane partitions. J. Combin. Theorey, ser. A, 51, 1-23 (1989).
  • [7] R. A. Proctor: Young Tableaux, Gelfand Patterns, and Branching Rules for Classical Groups(prep-rint).
  • [8] R. P. Stanley: Theory and application of plane partitions. I. II. Studies appl. Math., 50, 167-188, 259-279 (1971).
  • [9] R. P. Stanley : Enumerative Combinatorics, vol. I, Wadsworth, Monterey CA (1986).
  • [10] J. Stembridge: Nonintersecting paths and pfaffians. Adv. in Math., 83, 96-131 (1990).